# SDR DALA1315060682

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103075
- Condition: Misrepaired
- Location: Bs 1600 S24-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME BS 1600 S26R-S24R MISREPAIRED.  REPAIRED IAW SRM 53-00-07, FIG 201.
